# SDR CA040127016

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,844 hours
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT 14TH DUCT MESSAGE ON EICAS AT 500 AGL (84 PERCENT N1) SHORTLY AFTER T/O, DUCT SHOWED RED BETWEEN COWL A/I AND WING A/I VALVES ON ANTI-ICE STATUS PAGE. CREW RETURNED, LANDED 700 KGS OVERWEIGHT.
